For relief from sneezing, itchy nose and throat, and watery eyes caused by hay fever and other symptoms of allergic reactions. May cause drowsiness.
Each tablet contains: Diphenhydramine HCl 25mg
Temporarily relieves these symptoms due to hay fever or other respiratory allergies ■ runny nose ■ sneezing ■ itching nose or throat ■ itchy - watery eyes
Temporarily relieves these symptoms due to the common cold ■ runny nose ■ sneezing
Medi-First 3"x5 YD Elastic Wrap
4 Shelf, 150 Person First Aid Kit, Metal Case, ANSI...
Medi-First Eye Wash Solution 4 Fl oz, 1 Bottle
First Aid Elastic Tape 1" x 5 YD, 1 Roll
Tylenol Extra Strength 500mg Acetaminophen Caplets, Pain Reliever / Fever...